# SDR FDEA201105071778

- Difficulty date: May 7, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug MD-10-10F
- Aircraft serial: 46907
- Aircraft time: 57,348 hours, 27,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0393
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER BAT 1 LO ON PRE-FLIGHT.  RELEASED FOR SERVICE IAW MEL: 33-50-02.  REMOVED AND REPLACED EMERGENCY EXIT LIGHTS POWER              SUPPLY IN ACCORDANCE WITH MD10-10 AMM 33-51-01-4,5;  OPERATIONAL TEST SATISFACTORY. ACFT. OKAY FOR SERVICE.
